RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 3, Pages 534–539 (Mi izv2311)  

This article is cited in 3 scientific papers (total in 5 papers)

On Cauchy–Bochner representations

V. S. Vladimirov


Abstract: In this paper the classical Cauchy–Bochner integral representation is generalized to a more extensive class of functions holomorphic in tubular domains $T^C$ over a cone $C$.

Full text: PDF file (484 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:3, 529–535

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: Primary 32A25; Secondary 32A07, 32A30
Received: 29.10.1971

Citation: V. S. Vladimirov, “On Cauchy–Bochner representations”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972), 534–539; Math. USSR-Izv., 6:3 (1972), 529–535

Citation in format AMSBIB
\Bibitem{Vla72}
\by V.~S.~Vladimirov
\paper On Cauchy--Bochner representations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 3
\pages 534--539
\mathnet{http://mi.mathnet.ru/izv2311}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310275}
\zmath{https://zbmath.org/?q=an:0256.32004}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 3
\pages 529--535
\crossref{https://doi.org/10.1070/IM1972v006n03ABEH001888}


Linking options:
  • http://mi.mathnet.ru/eng/izv2311
  • http://mi.mathnet.ru/eng/izv/v36/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. G. Sergeev, “Complex geometry and integral representations in the future tube in $\mathbb C^3$”, Theoret. and Math. Phys., 54:1 (1983), 62–70  mathnet  crossref  mathscinet  zmath  isi
    3. A. G. Sergeev, “Complex geometry and integral representations in the future tube”, Math. USSR-Izv., 29:3 (1987), 597–628  mathnet  crossref  mathscinet  zmath
    4. R.D. Carmichael, S. Pilipović, “Cauchy and Poisson kernels for tubes”, Integral Transforms and Special Functions, 6:1-4 (1998), 9  crossref
    5. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:138
    Full text:51
    References:21
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019